# SDR SIMA20171206004

- Difficulty date: December 6, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 32,938 hours, 28,285 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009609
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AILERON PCA ATTACH FITTING OUTBOARD LUG HAT BUSHING MIGRATING OUT OF FITTING. -C/A-REPLACED AILERON WITH NEW. SEE NRWC E609824 FOR INSTALLATION AND E611839 FOR FCF
